By Topic

Reliability Bounds in Probabilistic Design

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Kapur, K.C. ; Department of Industrial Engineering & Operations Research//Wayne State University//Detroit, Michigan 48202 USA

Reliability for probabilistic design and the simple stress-strength failure model depend only upon the interference of the stress and the strength random variables. This paper presents a methodology to compute bounds on the design reliability, given some bounds on probabilities over intervals of the overlapping tails of the stress and the strength random variables. Quadratic programming optimization is employed to find upper and lower bounds on reliability.

Published in:

Reliability, IEEE Transactions on  (Volume:R-24 ,  Issue: 3 )